# SDR ASOA20120313030

- Difficulty date: March 13, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 24,068 hours, 13,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE LT EXTERNAL EMERGENCY LIGHT WAS INOPERATIVE.  MX REPLACED THE EXTERNAL EMERGENCY LIGHT ASSY.  OPS CHECKS WERE GOOD.
